# SDR FDEA201103080912

- Difficulty date: March 8, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365, RBL-70 AFT SCUFFPLATE DOME NUT WAS REMOVED AND DAMAGE.  THE TEAR STRAP UNDER DOME NUT BY DRILLING APPROX .100 IN TO THE STRAP THE HOLE IS A NR 0.40.  COMPLIED WITH EA F-5310-146528 ON MAE N/R 45633750001.
